# SDR GLBA2015091000535

- Difficulty date: September 10, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N170GL
- Make and model: Beech 1900D
- Aircraft serial: UE170
- Aircraft time: 37,427 hours, 46,752 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR, DURING A SCHEDULED INSPECTION, FOUND BELLY CORROSION AT FS 243.25 & STRINGER 15L. REPAIRED IAW EO 15-1900-52-012.
